# SDR R61A201604150253

- Difficulty date: April 15, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 21,386 hours, 16,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT FRAME INTERCOSTAL BETWEEN FRAMES 17-18 IS CORRODED.  R & R RT FRAME INTERCOSTAL BETWEEN FRAMES 17-18 IAW SRM 51-43-02, PN 170-07304-002 BEAM.
